# SDR SWAA2022012161989

- Difficulty date: January 17, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N8802Q
- Make and model: Boeing 737-8
- Aircraft serial: 65437
- Aircraft time: 2,164 hours, 1,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DOOR SIGN COVER MISSING RIGHT SIDE OF AIRCRAFT.  INSTALLED SIGN COVER PER AMM 33-51-00
